MAUDE Adverse Event Report: ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 DL KNOTLESS FIBERTAK
Medical Device Problem Codes Use of Device Problem (1670); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/18/2025, a sales representative reported via phone that an ar-3642sp knotless 2.6 fibertak® double loaded w/ #2 kl repair sutures were damaged.This was discovered during a rotator cuff repair on (b)(6) 2025.The repair suture and loop suture were found to be intertwined, and the suture would not shuttle.The anchor remained in the patient, and the sutures were removed.This resulted in a 15-minute delay.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
2.6 DL KNOTLESS FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22979280
Report Number1220246-2025-03741
Device Sequence Number13075666
Product Code MBI
UDI-Device Identifier00888867426429
UDI-Public(01)00888867426429(11)250408(17)300331(10)15417809
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K230433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 DL KNOTLESS FIBERTAK
Device Catalogue NumberAR-3642SP
Device Lot Number15417809
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown